# SDR GAIA01192ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT CORROSION ON LEFT 1070 FRAME INBOARD CHORD AT STRINGER 10L.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 1070 STRINGER 10L IAW B727 SRM 53-10-4 FIG 2.  (M)
